MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

rash from Ara-C

Home forums Patient Message Board rash from Ara-C

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #4785
    PamyRn
    Member

    WEll here we go again. While waiting for transplant doc thought he should “consolidate” me. When inducted in Jan….6 day of Ara-C broke out inn rash…lasted what seemed like 100yrs…rash went away and itching persisted…finally cleared up 2 weeks ago and then doc wanted me to try Ara-C again (and 2 doses of daunarubibin)…at home. After 3 days rash back…raised red rash on chest, arms and neck…sunburn like. Disconnected chemo and see doc in am. Not sure what he will do now…maybe try something else. Had 2 full days left on Ara-C. Maybe it will hold me till donor found. U of M requested 11 donors blood. Time will tell.
    Pam

Viewing 1 post (of 1 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert